# SDR YENA2025122201245

- Difficulty date: December 19, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N3185J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55268
- Aircraft time: 5,172 hours, 2,569 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#2024, MCO-DCA. "UPON REACHING FL390,BRAKE ON CAUTION MSG. MSG WENT OUT WHEN LANDING GEAR EXTENDED DURING TAXI IN WHEN BRAKES PRESSED MOMENTARY UNCOMMANDED BRAKE APPLICATIONS APPLIED AND RELEASED; FURTHER TROUBLESHOOTING GENERATES FAULT CODES FOR RH OTBD BRAKE EMA2 & EMAS 4. "BRAKE" MESSAGE ATTRIBUTED TO ISIS BCS SOFTWARE NUISANCE MESSAGES. BRAKING ACTION NORMAL ON LANDING & NO MESSAGE DISPLAYED ON ARRIVAL. ACCOMPLISHED MX ACTION PER BD500-A-45-00-03AAA-C21A-A. ALL CHECKS PASSED. NO FAULT MESSAGES GENERATED DURING TEST. A/C OK TO CONTINUE SERVICE. OMS BCS DATA PAGE BRAKE READINGS ARE GOOD REF BD500-A-J32-43-00-01AAA-320A-A."
